# SDR 2017F00065

- Difficulty date: March 28, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N247SK
- Make and model: Emb EMB-500
- Aircraft serial: 50000015
- Aircraft time: 1,277 hours, 842 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge Pin
- Part number: 50011061001
- Condition: Worn
- Location: Zone 300
- Part time: 1,277 hours, 842 cycles
- Component: Elevator Tab, Emb
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING DESCENT WITH AUTOPILOT ENGAGED, PLANE OSCILLATES.
